# SDR SWIA201436068

- Difficulty date: January 20, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 45,882 hours, 38,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT NEAR THE FLOOR BY THE RT OVERWING EXIT IS BURNED OUT.  FLT 2629 RELAMPED.
